# SDR 0101046641

- Difficulty date: March 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 73,591 hours, 16,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, FOUND CORROSION ON FUSELAGE SKIN STRAP AT BS 1960 LBL 4.  REPAIRED PER EA 66-182916.
